# SDR SWIA200820167

- Difficulty date: October 8, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 13,766 hours, 12,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OVERHEAD AISLE EMERGENCY LIGHT INOP (FLT 2558).  RELAMPED EMERGENCY LIGHT.
